Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
az0889

About to start month 4

Recommended Posts

Ok so I'm about to start month 4. I've been taking 40mg a day for the past 3 months and I've had a few side effects. I weigh 130lbs and my derm is upping my dosage to 60mg a day. Are my side effects going to get worse, or am I going to experience different side effects?

Link to comment
Share on other sites

What I've notice is that I don't experience new side effects, just the one's I have increase a little bit, but only for a time. For example, dry skin on my face got a little dryer, but it returned 2 normal after a week or two. You also may experience a little bit of a breakout.. similar to your IB, but not NEARLY as bad. By a little breakout I mean like a whitehead or two.

So.. an increase in existing side effects and a few new spots (maybe)

Link to comment
Share on other sites

I began month 4 about a week ago, and im loving it!!! The side effects are still there but im not experiencing any flucuations in my skin like before and its getting nothing but better. Also, the redness has gone quit a bit.

Link to comment
Share on other sites

Goood, all things that are nice to here, I feel like I'm almost passed the half way mark too which is great:)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×